Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 21 found articles
 
 
  Wettability of denture soft-lining materials
 
 
Title: Wettability of denture soft-lining materials
Author: Waters, M.G.J.
Jagger, R.G.
Jerolimov, V.
Williams, K.R.
Appeared in: Journal of prosthetic dentistry
Paging: Volume 74 (1995) nr. 6 pages 3 p.
Year: 1995
Contents:
Publisher: The Editorial Council of The Journal of Prosthetic Denstistry
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 21 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands